# SDR CALA0800452

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 36,901 hours, 19,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BS 907 INBOARD ATTACH FASTENER HOLE ON AIR CONDITIONING (A/C) BRACKET CRACKED.  REPAIRED CRACKED FRAME ATTACH FASTENER HOLE AT LT SIDE BS 907 PER EA5310-04498.
